# SDR AALA20050136

- Difficulty date: February 22, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RDU  EMERGENCY ESCAPE PATH LIGHT IN AFT CABIN INOPERATIVE.  FOUND PINCHED WIRE ON OUTBOARD SEAT TRACK.  REPAIRED WIRE FOR EMERGENCY ESCAPE PATH LIGHT IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
